# SDR ABXA000095

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 995575721
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND NR 5 HORIZONTAL BEAM IN FORWARD ENTRY DOOR CRACKED AT THE BOLT HOLE AT THE CENTER OF THE BEAM.  REPAIRED BEAM IAW SRM DRAWING NR K05159.
